# SDR FDEA201309202263

- Difficulty date: September 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36507
- Condition: Dented
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 760-780, S15-16L.  REPAIRED IAW SRM 53-  00-01 FIG 201 REPAIR 16 REV 109.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
